Convex Bodies with Sheafs of Elliptic Sections II
Journal of convex analysis, Tome 14 (2007) no. 1, pp. 1-11
Cet article a éte moissonné depuis la source Heldermann Verlag
A convex subset D of Ed is an ellipsoid if all the sections given by hyperplanes are elliptic. We study whether we can restrict the hyperplanes to those that contain one of two fixed linear varieties. In a previous paper in this journal we considered the case where one of the varieties cuts the interior of D, and now we assume that the varieties support D.
Classification :
52A20, 46C15
Mots-clés : Convex body, elliptic section, ellipsoid
Mots-clés : Convex body, elliptic section, ellipsoid
@article{JCA_2007_14_1_JCA_2007_14_1_a0,
author = {J. Alonso and P. Mart{\'\i}n},
title = {Convex {Bodies} with {Sheafs} of {Elliptic} {Sections} {II}},
journal = {Journal of convex analysis},
pages = {1--11},
year = {2007},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2007_14_1_JCA_2007_14_1_a0/}
}
J. Alonso; P. Martín. Convex Bodies with Sheafs of Elliptic Sections II. Journal of convex analysis, Tome 14 (2007) no. 1, pp. 1-11. http://geodesic.mathdoc.fr/item/JCA_2007_14_1_JCA_2007_14_1_a0/